# SDR CA020228001

- Difficulty date: February 17, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 55,449 hours
- Engine: Pwa JT8D17
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 34100408
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER TAKEOFF CAPTAINS AIRSPEED, STANDBY AIRSPEED, GROUND PROX WARNING, AND MACH TRIM INDICATORS FAILED. AIRCRAFT RETURNED TO AIRPORT. NR 1 CENTRAL AIR DATA COMPUTER REPLACED AND OPERATION CHECKED SERVICEABLE.
